# SDR AALA201704049001

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,570 hours, 17,201 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 17000680811
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SLIDING WINDOW DIFFICULT TO OPEN.  HAVE TO PUSH FORWARD ON HANDLE TO BE ABLE TO DEPRESS THE UNLOCK BUTTON.  LUBED THE SLIDING WINDOW.
